# SDR REXA201000014

- Difficulty date: January 26, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 17,134 hours, 15,051 cycles
- Engine: Ge CF343B1
- Engine time: 17,134 hours, 15,051 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KDTW, THE RIGHT ENGINE WOULD NOT REACH TARGET POWER SETTING WITHOUT OVER TEMPING.  THE FLIGHT CREW ELECTED TO RETURN TO KDTW.  CENTER WAS NOTIFIED AND THE AIRCRAFT WAS VECTORED FOR A RETURN APPROACH.  ON THE APPROACH THE RIGHT ENGINE WAS MAKING MINIMAL POWER AND THE ITT WAS 780 DEGREES WITH N2 VIBRATION.  ON LANDING ROLL OUT THE CREW NOTICED AN INCREASE IN VIBRATION AND A LOUD NOISE.  MAINTENANCE INSPECTED THE ENGINE AND DETERMINED THAT THE COMPRESSOR WAS HEAVILY DAMAGED.  FOD IS SUSPECTED.  THE ENGINE WAS REPLACED, GROUND RUNS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
